| Model Number |
V+C, ENGLISH |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of a black lcd touchscreen was confirmed.Ventec replaced the control board to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the control board.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it had a black lcd touchscreen when powered on.There were no reports of patient involvement associated with the reported event.